Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

constipated on Effexor XR?

Posted by Katia on October 18, 2002, at 18:14:28

In reply to Re: need info on side effects - help Mrs. M, posted by jannbeau on October 14, 2002, at 12:40:41

I've been on Effexor a little over a month finally up to 300mg. It seems to work for me, however, I have been quite constipated for the past three weeks. I normally have frequent and healthy bowel movements. Could this be associated with Effexor XR? Anybody else have this side effect, if it is one?
Thanks.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Katia thread:13781
URL: http://www.dr-bob.org/babble/20021012/msgs/124160.html